Alert archive / New Mexico / Flash Flood Warnings in 2008

Flash Flood Warning 4, NWS Albuquerque, NM

May 28, 20084 counties in New Mexico

NWS Albuquerque, NM issued this flash flood warning at May 28, 2008, 7:44 PM MDT for 4 counties in New Mexico. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2008, 7:44 PM MDT (01:44 UTC)
Expired
May 28, 2008, 9:45 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Guadalupe County, NM, Harding County, NM, Quay County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 91 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 9:51 PM MDTFLASH FLOOD6 Nnw Tucumcari, NMSTATE ROAD 104 WASHED OUT. TRAFFIC BLOCKED BY POLICE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-223 J/kg
Mixed-layer LCL
1698 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KABQ 290144
FFWABQ
NMC019-021-037-047-290345-
/O.NEW.KABQ.FF.W.0004.080529T0144Z-080529T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
744 PM MDT WED MAY 28 2008

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME NORTHEASTERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO
  CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO
  SOUTH CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO
  EAST CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 945 PM MDT

* AT 739 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 12 MILES EAST OF CONCHAS...OR
  ABOUT 22 MILES NORTHWEST OF TUCUMCARI. THE STORM PRODUCING VERY
  HEAVY RAIN WAS NEARLY STATIONARY.

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3559 10357 3521 10361 3520 10430 3559 10414
TIME...MOT...LOC 0144Z 180DEG 0KT 3541 10398

$$

DPORTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at May 28, 7:20 PM MDT, 24 minutes earlier.

Area forecast discussion, May 28, 7:20 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
720 PM MDT WED MAY 28 2008

.UPDATE...ZFP UPDATED TO CLEAR TOR WATCH 383 FROM COUNTIES WEST OF
THE CENTRAL MOUNTAIN CHAIN...BUT TO EXPAND IN AREA TO INCLUDE
QUAY...CURRY AND ROOSEVELT.

&&

.PREV DISCUSSION 300 PM MDT WED MAY 28 2008...STORMS FINALLY
STARTING TO DEVELOP OVER TORRANCE AND LINCOLN COUNTIES THIS
AFTERNOON. AT THE SAME TIME...THERE APPEARS TO BE A WESTWARD MOVING
SURFACE BOUNDARY STRETCHED ACROSS THE EASTERN PLAINS THROUGH EASTERN
CHAVES COUNTY TO TAIBAN...HOUSE AND QUAY WHERE CONVECTION IS ALSO
DEVELOPING AS OF 2 PM.  THE ACTIVITY IS EXPECTED TO BECOME MORE
WIDESPREAD LATER THIS AFTERNOON AND THIS EVENING...WITH THE
POTENTIAL FOR ISOLATED STORMS TO BECOME SEVERE.

EARLY THIS MORNING...THE LOW LEVEL MOISTURE PUSH REACHED THE CONTDVD
AND BLED AS FAR NORTHWEST AS FARMINGTON. SOME OF THE RAWS AT THE
HIGHER ELEVATIONS ALONG THE CONTDVD EVEN INDICATED DEWPOINTS INTO
THE 40S.  HOWEVER...AS EXPECTED...THE WESTERN EXTENT OF THE MOISTURE
HAS MIXED OUT TO ALONG/EAST OF THE CONTDVD THIS AFTERNOON...BUT LOW
LEVEL SOUTHEAST WINDS CONTINUING TO TRANSPORT MOISTURE INTO PORTIONS
OF THE UPPER AND MIDDLE RIO GRANDE VALLEY AND INTO THE EASTERN
PORTIONS OF THE NORTHWEST MOUNTAINS.  THE CONTINUATION OF THIS FLOW
PREDICTED EARLIER BY MODELS TO PERSIST AND EVEN STRENGTHEN TONIGHT
IN THE WAY OF AN EAST/SOUTHEAST WIND AT KABQ AND KSAF IS NOW NOT AS
STRONG...ALTHOUGH HOW THIS EVENING/S CONVECTION SHAPES UP WILL BE A
CONTRIBUTING FACTOR.

MODELS DIFFER IN REGARDS TO HOW FAR EAST THE LOW LEVEL MOISTURE WILL
BE SCOURED OUT ON THURSDAY. CONSIDERING HOW FAR WEST IT REACHED THIS
MORNING...AND WITH ANTICIPATED CONVECTION THIS EVENING...DON/T THINK
THURSDAY SHOULD GO POP-LESS.  SPC DAY 2 OUTLOOK HAS MUCH OF THE
EASTERN HALF OF THE STATE UNDER THE GENERAL OUTLOOK...AND CONCUR
THAT IT MAY NOT DRY OUT UNTIL THURSDAY NIGHT/FRIDAY.  FRIDAY DOES
LOOK WARMER AND DRIER AREAWIDE...WITH A WEAK FRONT POSSIBLE INTO
THE NORTHEAST CORNER SATURDAY-ISH. SUNDAY AND MONDAY LOOK MOSTLY DRY
WITH ABOVE AVERAGE TEMPERATURES.

&&

.AVIATION...MVFR AND IFR CONDITIONS WILL REMAIN ACROSS CENTRAL AND
EASTERN AREAS THROUGH THE REST OF TODAY INTO THE OVERNIGHT HOURS.
VFR CONDITIONS WILL SPREAD FROM WEST TO EAST ACROSS THE AREA ON
THURSDAY ALTHOUGH MVFR CONDITIONS WILL BE POSSIBLE ACROSS THE EAST
DURING THE AFTERNOON DUE TO SCATTERED THUNDERSTORMS. STRONG STORMS
WILL BE POSSIBLE OVER THE NEXT SEVERAL HOURS ACROSS CENTRAL AREAS OF
THE FORECAST AREA. VERY STRONG OUTFLOW WINDS AND LARGE HAIL WILL BE
POSSIBLE.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...THUNDERSTORM FORECAST REMAINS ON TRACK FOR TONIGHT.
THE DRIER ACTIVITY WILL BE FOUND ACROSS PORTIONS OF THE NORTHWEST
MOUNTAINS WHILE WETTER ACTIVITY WILL BE FOUND ALONG THE CENTRAL
MOUNTAINS EASTWARD. A MIX OF WETTER AND DRIER STORMS WILL BE FOUND
ACROSS THE RIO GRANDE VALLEY ALTHOUGH WETTER THAN DRIER. A HOUR OR
TWO OF CRITICAL FIRE WEATHER CONDITIONS IN TERMS OF LOW RH AND
STRONG WINDS WILL BE POSSIBLE NEAR THE AZ STATE LINE THE REST OF
THIS AFTERNOON.

ANOTHER MOISTURE SURGE WESTWARD THROUGH THE CENTRAL MOUNTAINS GAPS
WILL OCCUR TONIGHT. THERE IS STILL SOME MODEL DISCREPANCY AS TO HOW
MUCH THUNDERSTORM ACTIVITY WILL BE WEST OF THE RIO GRANDE VALLEY ON
THURSDAY AS THE DRYLINE GETS MIXED BACK TO THE EAST. HAVE HEDGED
TOWARDS A MORE BULLISH SOLUTION BY KEEPING MENTION OF ISOLATED DRIER
STORMS BETWEEN THE CONTINENTAL DIVIDE AND RIO GRANDE VALLEY ALTHOUGH
THE WEATHER MODELS ARE A BIT DRIER. CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO EXPAND AND SPREAD EASTWARD ACROSS WESTERN AREAS
THURSDAY AFTERNOON AND WILL CONTINUE WITH THE FIRE WEATHER WATCH.
THE MODELS ARE A BIT MORE BULLISH WITH THIS WATCH AREA AND SPREAD
SOME CRITICAL FIRE WEATHER CONDITIONS INTO THE NORTHWEST MOUNTAINS
AS THE AFTERNOON PROGRESSES. AS OF RIGHT NOW...THINKING 1 TO 2 HOURS
ACROSS THE JEMEZ MTS.

SYSTEM WASHES OUT ACROSS THE CENTRAL ROCKIES AREA ON FRIDAY AND LOOK
FOR MUCH DRIER CONDITIONS AREAWIDE. WINDS ALSO LOOK TO BE BREEZY.
THE SHORT RANGE MODELS ARE BACKING OFF SOMEWHAT ON THE MORE
SIGNIFICANT GUSTINESS BUT STILL EXPECT SOME STRONGER GUSTS NEAR THE
INTERSTATE 25 CORRIDOR BETWEEN PECOS AND RATON.

LONG RANGE MODELS STILL IN AGREEMENT WITH A WARM AND DRY WEEKEND.
WINDS WILL BE OCCASIONALLY BREEZY IN THE AFTERNOON BUT THE STRONGER
BREEZINESS WILL BE DUE TO TERRAIN DRIVEN FLOWS. THESE CONDITIONS ARE
EXPECTED TO LAST INTO EARLY NEXT WEEK WITH A BREAK DOWN OF THE UPPER
RIDGE EXPECTED BY MID WEEK WHICH WOULD MEAN STRONGER SOUTHWESTERLY
WINDS. TIMING OF THE BREAK DOWN IS STILL UP IN THE AIR WITH SOME
MODEL DISAGREEMENT BUT IT MOST LIKELY WILL OCCUR.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  47  86  43  85 /   5   5   5   0
GALLUP..........................  40  84  36  81 /   0   5   5   0
GRANTS..........................  44  82  39  83 /  10   5   5   0
GLENWOOD........................  48  92  43  91 /   0   5   5   0
CHAMA...........................  37  75  31  72 /  30   5   5   0
LOS ALAMOS......................  49  77  47  79 /  30  10   5   0
RED RIVER.......................  38  69  32  70 /  30  10  10   0
TAOS............................  46  79  38  80 /  20  10  10   0
SANTA FE........................  51  80  45  82 /  30  10  10   0
SANTA FE AIRPORT................  52  83  48  85 /  30  10  10   0
ESPANOLA........................  48  85  44  86 /  20  10  10   0
ALBUQUERQUE HEIGHTS.............  60  86  58  88 /  20  10  10   0
ALBUQUERQUE VALLEY..............  56  87  51  89 /  20  10  10   0
ALBUQUERQUE FOOTHILLS...........  55  83  53  85 /  20  10  10   0
ALBUQUERQUE WEST MESA...........  57  88  53  89 /  20  10   5   0
SOCORRO.........................  57  90  53  91 /  20  10  10   0
SANDIA PARK/CEDAR CREST.........  48  78  47  81 /  30  10  10   0
MORIARTY/ESTANCIA...............  49  82  47  86 /  30  20  10   0
CARRIZOZO.......................  55  85  54  90 /  30  20  20   0
RUIDOSO.........................  50  79  49  85 /  30  30  20   0
RATON...........................  47  82  45  84 /  30  20  10   0
LAS VEGAS.......................  49  81  48  82 /  40  20  10   0
ROY.............................  53  82  53  83 /  40  20  10   0
CLAYTON.........................  58  87  58  89 /  30  20  10   0
SANTA ROSA......................  55  87  54  92 /  40  20  10   0
TUCUMCARI.......................  62  93  61  96 /  40  20  10   0
FORT SUMNER.....................  61  88  60  94 /  40  20  10   0
CLOVIS..........................  61  88  61  96 /  30  30  20   0
PORTALES........................  63  88  61  96 /  30  30  20   0
ROSWELL.........................  63  92  64  99 /  30  30  20   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING
FOR THE FOLLOWING ZONES...NMZ101-105-109.

&&
Hazardous weather outlook, May 28, 2:55 PM MDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
255 PM MDT WED MAY 28 2008

NMZ001>021-026-291200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
255 PM MDT WED MAY 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR MUCH OF CENTRAL AND PORTIONS OF
EASTERN NEW MEXICO THROUGH 9 PM MDT. ANY STORMS THAT FORM WILL HAVE
THE CAPABILITY TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND POSSIBLE
TORNADOES. PLEASE REFER TO THE LATEST WATCH COUNTY NOTIFICATION
STATEMENT AND ANY WARNING STATEMENTS FOR DETAILS.

A DRY LIGHTING OUTBREAK MAY OCCUR OVER THE NORTHWEST PLATEAU AND
NORTHWEST MOUNTAINS AS WELL AS THE WEST CENTRAL MOUNTAINS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR THE CONTINENTAL DIVIDE
WESTWARD TO THE ARIZONA BORDER ON THURSDAY AFTERNOON...AND A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM NOON MDT THURSDAY THROUGH
THURSDAY EVENING.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS ARE URGED TO STAY ABREAST OF THE
LATEST WEATHER CONDITIONS THIS AFTERNOON AND EVENING. CONTACT LOCAL
LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE TO
REPORT SEVERE WEATHER.

In the hours before

Local storm report, May 28, 6:18 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
618 PM MDT WED MAY 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             2 NW RIBERA             35.39N 105.47W
05/28/2008  M0.88 INCH       SAN MIGUEL         NM   PUBLIC

&&

50
Local storm report, May 28, 6:18 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
618 PM MDT WED MAY 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             2 NW RIBERA             35.39N 105.47W
05/28/2008  M0.88 INCH       SAN MIGUEL         NM   PUBLIC

&&

CORRECTED TIME OF EVENT.

50
Special weather statement, May 28, 6:48 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
648 PM MDT WED MAY 28 2008

NMZ011-012-016-290130-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE
COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
648 PM MDT WED MAY 28 2008

...STRONG THUNDERSTORM MOVING INTO FAR SOUTHWEST GUADALUPE COUNTY...

AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 16 MILES EAST OF CORONA.
MOVEMENT WAS NORTHEAST AT 41 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE PASTURA.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING
FOR EASTERN NEW MEXICO.
Local storm report, May 28, 6:49 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
649 PM MDT WED MAY 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             CONCHAS                 35.40N 104.19W
05/28/2008  M1.25 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

&&

50
Special weather statement, May 28, 7:06 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
706 PM MDT WED MAY 28 2008

NMZ005-012-290130-
CONCHAS LAKE/GUADALUPE COUNTY-NORTHEAST HIGHLANDS-
706 PM MDT WED MAY 28 2008

...LINE OF STRONG THUNDERSTORMS MOVING OVER CENTRAL SAN MIGUEL
COUNTY...

AT 700 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50
MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING
FROM 7 MILES WEST OF VARIADERO TO 9 MILES NORTHWEST OF CUERVO.
MOVEMENT WAS EAST AT 31 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TREMENTINA.

SEVERE WEATHER IS NOT EXPECTED FROM THESE STORMS. WARNINGS ARE NOT
ANTICIPATED AT THIS TIME.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING
FOR EASTERN NEW MEXICO.

DPORTER
Local storm report, May 28, 7:18 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
718 PM MDT WED MAY 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             CONCHAS                 35.40N 104.19W
05/28/2008  E2.75 INCH       SAN MIGUEL         NM   EMERGENCY MNGR

&&

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 6:01 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel59 min
May 28, 6:02 PM MDTSevere Thunderstorm WarningABQChaves58 min
May 28, 6:11 PM MDTFlash Flood WarningABQGuadalupe, San Miguel2 hr
May 28, 6:15 PM MDTTornado WarningABQChaves45 min
May 28, 6:31 PM MDTTornado WarningABQGuadalupe, Quay, San Miguel44 min
May 28, 7:05 PM MDTSevere Thunderstorm WarningABQGuadalupe40 min
May 28, 7:15 PM MDTSevere Thunderstorm WarningABQGuadalupe, Harding, Quay, San Miguel60 min
May 28, 7:35 PM MDTTornado WarningABQGuadalupe, Quay, San Miguel40 min
May 28, 7:43 PM MDTSevere Thunderstorm WarningABQColfax, Mora51 min
May 28, 8:07 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel113 min
May 28, 8:14 PM MDTTornado WarningABQHarding, Quay, San Miguel46 min
May 28, 8:21 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance39 min
May 28, 8:58 PM MDTSevere Thunderstorm WarningABQMora, San Miguel62 min
May 28, 9:00 PM MDTTornado WarningABQQuay45 min
May 28, 9:04 PM MDTFlash Flood WarningABQHarding, Quay116 min
May 28, 9:37 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel113 min
May 28, 9:43 PM MDTSevere Thunderstorm WarningABQQuay35 min
May 28, 10:33 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union42 min
May 28, 11:14 PM MDTSevere Thunderstorm WarningABQQuay, Union21 min
May 29, 12:22 AM MDTSevere Thunderstorm WarningABQColfax34 min
May 29, 8:02 AM MDTRed Flag WarningABQCatron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more12 hr
May 29, 2:23 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe67 min
May 29, 2:39 PM MDTSevere Thunderstorm WarningABQHarding, Union66 min
May 29, 3:35 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay, Roosevelt55 min
May 29, 3:43 PM MDTSevere Thunderstorm WarningABQUnion32 min
May 29, 3:46 PM MDTSevere Thunderstorm WarningABQChaves59 min
May 29, 4:24 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt66 min
May 29, 4:45 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt60 min
May 29, 5:31 PM MDTSevere Thunderstorm WarningABQCurry, Quay14 min
May 29, 5:43 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt62 min
May 29, 5:47 PM MDTSevere Thunderstorm WarningABQCurry, Quay44 min

Nearby

Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.